# SDR CA011127016

- Difficulty date: November 16, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Israel ASTRA SPX
- Aircraft time: 1,075 hours
- Engine: Garrtt TFE73140
- System (JASC): 2435 · Starter-Generator
- Part: Wire
- Part number: 25W817090501
- Condition: Shorted
- Location: Starter Gen
- Component: Starter Gen, Israel, 25W81709050
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) LT STARTER GEN WIRE RUBBED THROUGH AND CAUSED DIRECT SHORT TO GROUND IN LT PYLON SUPPORT.  WIRE SHORTED AND TOOK GENERATOR OFF LINE.  LANDED UNEVENTFULL AT SCOTTSDALE AZ.  REPLACED ALL 4 WIRES AND SUPPORT UNDER IAI ENGINEERING ORDER.
